Please use this identifier to cite or link to this item:
Type: Journal article
Title: Hadamard and Dragomir-Agarwal inequalities, higher-order convexity and the Euler formula
Author: Dedio, L.
Pearce, Charles Edward Miller
Peoario, J.
Citation: Journal of the Korean Mathematical Society, 2001; 38 (6):1235-1243
Publisher: Korean Mathematical Society
Issue Date: 2001
ISSN: 0304-9914
School/Discipline: School of Mathematical Sciences : Applied Mathematics
Abstract: We obtain bounds relating to Euler's formula for the case of a function with higher--order convexity properties. These are used to derive estimates of the error involved in the use of the trapezoidal formula for integrating such a function.
Keywords: Hadamard inequality, Euler formula, convex functions, integral inequalities, numerical integration
Published version:
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.